# SDR AALA202504013074

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737-8
- Aircraft serial: 44455
- Aircraft time: 15,836 hours, 5,963 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. LUBE FORWARD LAVATORY DOOR LATCH. PER AMM 25-40-00.
